Alert archive / Texas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 234, NWS Amarillo, TX

December 14, 2012Deaf Smith County, Oldham County, Texas

NWS Amarillo, TX issued this severe thunderstorm warning at Dec 14, 2012, 3:05 PM CST for Deaf Smith County, Oldham County, Texas. It was in force for 55 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Dec 14, 2012, 3:05 PM CST (21:05 UTC)
Expired
Dec 14, 2012, 4:00 PM CST
In force
55 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon

Counties Deaf Smith County, TX, Oldham County, TX

The radar

The Amarillo radar (KAMA), 59 km from the middle of the area, began a volume at 21:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Dec 14, 3:20 PM CSTTSTM WND DMG12 Ssw Vega, TXCENTER PIVOTS BLOWN OVER WITH PEA SIZE HAIL. WINDS ESTIMATED BETWEEN 60 AND 70 MPH
Dec 14, 3:29 PM CSTTSTM WND GST 592 Ese Wildorado, TXVIA SCHOOLNET
Dec 14, 3:29 PM CSTHAIL 1Boys Ranch, TX
Dec 14, 3:30 PM CSTTSTM WND GST 612 Wnw Hereford, TX
Dec 14, 3:30 PM CSTTSTM WND GST 661 Nnw Hereford, TXVIA SCHOOLNET
Dec 14, 3:32 PM CSTTSTM WND DMG15 N Vega, TXA COUPLE OF TRUCKS WERE OVERTURNED ON US HIGHWAY 385.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 14, 2:28 PM CSTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 9.1 hours before the alert went out and 59 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2012-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2012-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1556 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

652 
WUUS54 KAMA 142105
SVRAMA
TXC117-359-142200-
/O.NEW.KAMA.SV.W.0234.121214T2105Z-121214T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
305 PM CST FRI DEC 14 2012

THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN DEAF SMITH COUNTY IN THE PANHANDLE OF TEXAS...
  EASTERN OLDHAM COUNTY IN THE PANHANDLE OF TEXAS...

* UNTIL 400 PM CST

* AT 301 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF VEGA TO 5 MILES SOUTH
  OF HEREFORD...AND MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               HEREFORD...           WILDORADO...
  DAWN...               BOYS RANCH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 52.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10247 3563 10266 3563 10218 3562 10216
      3475 10217
TIME...MOT...LOC 2105Z 233DEG 50KT 3539 10239 3478 10236

$$

LG
4 follow-up statements
668 
WWUS54 KAMA 142116
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
316 PM CST FRI DEC 14 2012

TXC117-359-142200-
/O.CON.KAMA.SV.W.0234.000000T0000Z-121214T2200Z/
DEAF SMITH TX-OLDHAM TX-
316 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OLDHAM
AND EASTERN DEAF SMITH COUNTIES UNTIL 400 PM CST...

AT 312 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES SOUTHWEST OF BOYS RANCH TO 5 MILES EAST OF
HEREFORD...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  VEGA...               HEREFORD...           WILDORADO...
  DAWN...               BOYS RANCH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 52.

LAT...LON 3474 10247 3563 10266 3563 10218 3562 10216
      3475 10217
TIME...MOT...LOC 2116Z 233DEG 50KT 3549 10229 3488 10226

$$

LG
750 
WWUS54 KAMA 142134
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
334 PM CST FRI DEC 14 2012

TXC117-359-142200-
/O.CON.KAMA.SV.W.0234.000000T0000Z-121214T2200Z/
DEAF SMITH TX-OLDHAM TX-
334 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OLDHAM
AND EASTERN DEAF SMITH COUNTIES UNTIL 400 PM CST...

AT 329 PM CST...TRAINED WEATHER SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS PRODUCING
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM 3 MILES SOUTH OF BOYS RANCH TO 5 MILES
SOUTHWEST OF DAWN...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE PATH OF THIS LINE OF SEVERE THUNDERSTORMS
INCLUDE...
  VEGA...               HEREFORD...           WILDORADO...
  DAWN...               BOYS RANCH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 52. WIND 
GUSTS TO 61 MPH AND 66 MPH WERE REPORTED IN HEREFORD AT 330 PM CST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.

&&

LAT...LON 3474 10247 3563 10266 3563 10218 3562 10216
      3475 10217
TIME...MOT...LOC 2133Z 235DEG 53KT 3550 10221 3490 10220

$$

LG
462 
WWUS54 KAMA 142147
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
347 PM CST FRI DEC 14 2012

TXC117-359-142200-
/O.CON.KAMA.SV.W.0234.000000T0000Z-121214T2200Z/
DEAF SMITH TX-OLDHAM TX-
347 PM CST FRI DEC 14 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN OLDHAM
AND EASTERN DEAF SMITH COUNTIES UNTIL 400 PM CST...

AT 342 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO 
TRACK AN AREA OF SEVERE WINDS IN EXCESS OF 60 MPH LOCATED ALONG A 
LINE EXTENDING FROM 4 MILES WEST OF BOYS RANCH TO 7 MILES WEST OF 
DAWN.

* LOCATIONS IN THE PATH OF THESE STRONG WINDS INCLUDE...
  VEGA...               HEREFORD...           WILDORADO...
  DAWN...               BOYS RANCH...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 28 AND 52.

LAT...LON 3474 10247 3563 10266 3563 10218 3562 10216
      3475 10217
TIME...MOT...LOC 2144Z 235DEG 53KT 3555 10229 3495 10229

$$

LG
611 
WWUS54 KAMA 142155
SVSAMA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
355 PM CST FRI DEC 14 2012

TXC117-359-142205-
/O.EXP.KAMA.SV.W.0234.000000T0000Z-121214T2200Z/
DEAF SMITH TX-OLDHAM TX-
355 PM CST FRI DEC 14 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN OLDHAM AND EASTERN
DEAF SMITH COUNTIES WILL EXPIRE AT 400 PM CST...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2.

LAT...LON 3474 10247 3563 10266 3563 10218 3562 10216
      3475 10217
TIME...MOT...LOC 2155Z 235DEG 53KT 3564 10212 3504 10213

$$

LG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 14, 3:03 PM CST, 2 minutes earlier.

Area forecast discussion, Dec 14, 3:03 PM CST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE AMARILLO TX
303 PM CST FRI DEC 14 2012

.DISCUSSION...
BIGGEST CONCERN WILL BE FOR THE FIRST 6 HOURS OF THIS FORECAST.
BEYOND THAT...EXPECT AN ACTIVE...ALBEIT DRY...WEATHER PATTERN FOR THE
REMAINDER OF THE WEEK.

FOR THIS EVENING...LINE OF STORMS JUST STARTING TO ENTER THE WESTERN
PANHANDLES NOW. VWP FROM CANNON RADAR AS WELL AS SODAR DATA FROM
HEREFORD INDICATE WINDS OF 30 TO 50 KT WITHIN LOW LEVELS.
THUS...STRONG WINDS WILL BE THE PRIMARY HAZARD. HOWEVER...DESPITE
ONLY MODEST CAPE VALUES...SHEAR VALUES OF 50KT OR MORE COULD MEAN A
MINOR HAIL THREAT AS WELL. THE LINE OF STORMS SHOULD MOVE THROUGH AT
40 TO 50KT...AS SUCH...EXPECT ALL OF THE STORMS TO EXIT THE REGION
BEFORE MIDNIGHT. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR MUCH OF
THE TEXAS PANHANDLE THROUGH 8 PM CST...AT WHICH TIME THE SEVERE
THREAT SHOULD DIMINISH.

TOMORROW AND SUNDAY...SURFACE PRESSURE GRADIENT WILL DECREASE
SOME...BUT STILL BE HIGH ENOUGH FOR THE REGION TO SEE BREEZY OR WINDY
CONDITIONS THROUGH MID DAY SUNDAY. IN ADDITION...A WEAK COLD FRONT
SHOULD MOVE THROUGH THE REGION SATURDAY NIGHT.

NEXT WEEK...RATHER QUIET PATTERN SETS UP FOR THE FIRST PART OF THE
WEEK...WITH ONLY A BROAD UPPER LEVEL RIDGE BUILDING IN THROUGH
WEDNESDAY. BY WEDNESDAY OR THURSDAY...A STRONG COLD FRONT IS EXPECTED
TO PUSH THROUGH THE REGION. THERE ARE STILL SOME DIFFERENCES BETWEEN
THE GFS AND ECMWF...SO STAYED CLOSE TO THE PREVIOUS FORECAST.

JOHNSON
&&

.FIRE WEATHER...
WINDY OR BREEZY CONDITIONS ARE EXPECTED THROUGH THE WEEKEND. AT THIS
TIME HOWEVER...RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE
20 PERCENT. HOWEVER...FOR TOMORROW...CONDITIONS WILL BE CLOSE TO
ELEVATED...AND WILL HAVE TO REEVALUATE THE FORECAST RELATIVE HUMIDITY
VALUES ONCE THE COLD FRONT MOVES THROUGH THIS EVENING.

JOHNSON
&&

.PRELIMINARY POINT TEMPS/POPS...
AMARILLO TX                32  58  32  52  27 /  10   0   0   0   0
BEAVER OK                  31  61  30  53  25 /  40   0   0   0   0
BOISE CITY OK              30  56  28  48  20 /   5   0   0   0   0
BORGER TX                  36  61  35  52  29 /  20   0   0   0   0
BOYS RANCH TX              33  58  30  53  26 /   5   0   0   0   0
CANYON TX                  31  59  31  53  25 /   5   0   0   0   0
CLARENDON TX               36  62  35  57  30 /  20   0   0   0   0
DALHART TX                 25  56  26  50  20 /   5   0   0   0   0
GUYMON OK                  31  58  30  52  23 /  20   0   0   0   0
HEREFORD TX                31  58  30  53  24 /   5   0   0   0   0
LIPSCOMB TX                35  61  32  53  26 /  40   0   0   0   0
PAMPA TX                   34  55  32  53  27 /  20   0   0   0   0
SHAMROCK TX                36  62  35  57  28 /  40   0   0   0   0
WELLINGTON TX              36  64  35  61  30 /  40   0   0   0   0

&&

.AMA WATCHES/WARNINGS/ADVISORIES...
TX...WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
     ZONES: DEAF SMITH...OLDHAM...POTTER...RANDALL.

OK...NONE.

&&

15/16
Hazardous weather outlook, Dec 14, 2:38 PM CST, 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE AMARILLO TX
238 PM CST FRI DEC 14 2012

OKZ001>003-TXZ001>020-151200-
CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB-
HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON-
GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH-
238 PM CST FRI DEC 14 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA
PANHANDLES.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS...SOME OF WHICH COULD BE SEVERE...WILL BE POSSIBLE
ACROSS THE OKLAHOMA AND TEXAS PANHANDLES THIS AFTERNOON AND OVER THE
FAR EASTERN SECTIONS THIS EVENING. WIND GUSTS ABOVE 60 MPH WILL BE
POSSIBLE WITH SOME OF THESE STORMS...MAINLY OVER LOCATIONS IN THE
SOUTHERN AND CENTRAL TEXAS PANHANDLE. IN ADDITION...SOME HAIL UP TO
QUARTER SIZE IS POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT
FOR MUCH OF THE TEXAS PANHANDLE THROUGH 8 PM CST.

STRONG SOUTHWEST WINDS OF 30 TO 35 MPH WITH GUSTS TO AROUND 50 MPH
ARE EXPECTED BEHIND THE MAIN LINE OF STORMS AND COLD FRONT LATE THIS
AFTERNOON IN THE SOUTHWESTERN TEXAS PANHANDLE. A WIND ADVISORY IS IN
EFFECT FOR THIS AREA UNTIL 6 PM TODAY.

IN ADDITION...CAUTION IS ADVISED ON AREA LAKES TODAY AND TONIGHT DUE
TO THE BREEZY TO WINDY CONDITIONS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED OVER MUCH OF THE TEXAS PANHANDLE
THROUGH EARLY THIS EVENING.

JOHNSON

In the hours before

Special weather statement, Dec 14, 2:17 PM CST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
217 PM CST FRI DEC 14 2012

TXZ011-016-142045-
DEAF SMITH TX-OLDHAM TX-
217 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM AND DEAF SMITH COUNTIES
UNTIL 245 PM CST...

AT 213 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF BOOTLEG...OR 30 MILES WEST
OF HEREFORD...MOVING NORTHEAST AT 50 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               HEREFORD...           WILDORADO...
  SIMMS...              GLENRIO...            DAWN...
  BOYS RANCH...         BOOTLEG...            ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 1 AND 51.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3474 10304 3485 10305 3544 10304 3562 10218
      3475 10217
TIME...MOT...LOC 2016Z 223DEG 50KT 3497 10287

LG
Special weather statement, Dec 14, 2:32 PM CST, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
232 PM CST FRI DEC 14 2012

TXZ011-016-142100-
DEAF SMITH TX-OLDHAM TX-
232 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN OLDHAM AND WESTERN DEAF
SMITH COUNTIES UNTIL 300 PM CST...

AT 229 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHEAST OF
GLENRIO TO 2 MILES NORTHEAST OF RHEA...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  SIMMS...              GLENRIO...            BOOTLEG...
  ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 2 AND 35.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3474 10296 3539 10305 3563 10249 3474 10242
TIME...MOT...LOC 2032Z 206DEG 58KT 3526 10295 3473 10290

LG
Special weather statement, Dec 14, 2:40 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
240 PM CST FRI DEC 14 2012

TXZ011-016-142115-
DEAF SMITH TX-OLDHAM TX-
240 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR OLDHAM AND NORTHERN DEAF SMITH
COUNTIES UNTIL 315 PM CST...

AT 236 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 7 MILES NORTHWEST OF SIMMS...OR 21 MILES
SOUTHWEST OF VEGA...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               SIMMS...              BOYS RANCH...
  ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 3 AND 45.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3561 10240 3562 10216 3529 10219 3493 10261
      3519 10302
TIME...MOT...LOC 2040Z 220DEG 42KT 3514 10271

LG
Special weather statement, Dec 14, 2:54 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
254 PM CST FRI DEC 14 2012

TXZ011-142130-
OLDHAM TX-
254 PM CST FRI DEC 14 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN OLDHAM COUNTY UNTIL 330
PM CST...

AT 254 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF ADRIAN...OR 10 MILES WEST OF
VEGA...MOVING NORTHEAST AT 50 MPH.

HAIL UP TO ONE HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  VEGA...               WILDORADO...          BOYS RANCH...
  ADRIAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 23 AND 52.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3561 10285 3562 10217 3520 10217 3518 10256
      3519 10264
TIME...MOT...LOC 2055Z 221DEG 45KT 3530 10258

LG

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 6:30 AM CSTWind AdvisoryAMADeaf Smith, Oldham, Potter, Randall12 hr
Dec 14, 2:17 PM CSTSpecial Weather StatementAMADeaf Smith, Oldham28 min
Dec 14, 2:32 PM CSTSpecial Weather StatementAMADeaf Smith, Oldham28 min
Dec 14, 2:40 PM CSTSpecial Weather StatementAMADeaf Smith, Oldham35 min
Dec 14, 2:54 PM CSTSpecial Weather StatementAMAOldham36 min
Dec 14, 3:25 PM CSTSevere Thunderstorm WarningAMAMoore, Potter, Randall95 min
Dec 14, 4:03 PM CSTSevere Thunderstorm WarningAMAArmstrong, Carson, Hutchinson73 min
Dec 14, 4:12 PM CSTAreal Flood AdvisoryAMAPotter, Randall108 min
Dec 14, 4:19 PM CSTTornado WarningAMAArmstrong, Carson26 min
Dec 14, 4:42 PM CSTSpecial Weather StatementAMADonley, Gray, Roberts33 min
Dec 14, 4:48 PM CSTSevere Thunderstorm WarningAMADonley, Gray52 min
Dec 14, 4:53 PM CSTTornado WarningAMADonley27 min
Dec 14, 4:54 PM CSTTornado WarningAMAGray26 min
Dec 14, 5:13 PM CSTSevere Thunderstorm WarningAMACollingsworth, Wheeler68 min
Dec 14, 5:39 PM CSTSpecial Weather StatementAMAHemphill, Lipscomb36 min

Nearby

Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.